WIAS Preprint No. 1141, (2006)

Global attractors for semigroups of closed operators



Authors

  • Pata, Vittorino
  • Zelik, Sergey

2010 Mathematics Subject Classification

  • 34D45 47H20 47J35

Keywords

  • Semigroups of operators, abstract Cauchy problems, closed operators, global attractors, connected attractors

Abstract

In this note, we establish a general result on the existence of global attractors for semigroups $S(t)$ of operators acting on a Banach space $X$, where the strong continuity $S(t)in C(X,X)$ is replaced by the much weaker requirement that $S(t)$ be a closed map.

Appeared in

  • Math. Methods Appl. Sci., 29 (2006) pp. 1291-1306.

Download Documents